# SDR SWAA2021052764278

- Difficulty date: April 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER LH SIDE AT MAIN WHEEL WELL COMPARTME / REPAIRED VAPOR BARRIER LH SIDE AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10
